Toggle Main Menu Toggle Search

ePrints

On the optimal allocation of service to impatient tasks

Lookup NU author(s): Professor Kevin Glazebrook, Dr Phil Ansell, Ryan Thomas Dunn, Richard Reuben Lumley

Downloads

Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


Publication metadata

Author(s): Glazebrook KD, Ansell PS, Dunn RT, Lumley RR

Publication type: Article

Journal: Journal of Applied Probability

Year: 2004

Volume: 41

Issue: 1

Pages: 51-72

ISSN (print): 0021-9002

ISSN (electronic): 1475-6072

Publisher: Applied Probability Trust

URL: http://dx.doi.org/10.1239/jap/1077134667

DOI: 10.1239/jap/1077134667


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share